Paper: nlin.SI/0504007
Date: Mon, 4 Apr 2005 09:30:01 GMT   (12kb)

Title: Canonical Gibbs distribution and thermodynamics of mechanical systems

 with a finite number of degrees of freedom

Authors: V. V. Kozlov

Comments: 15 pages

Subj-class: Exactly Solvable and Integrable Systems

Journal-ref: Regular and Chaotic Dynamics, 1999 Volume 4 Number 2

Traditional derivation of Gibbs canonical distribution and the justification of thermodynamics are based on the assumption concerning an isoenergetic ergodicity of a system of $n$ weakly interacting identical subsystems and passage to the limit $n?to?infty$. In the presented work we develop another approach to these problems assuming that $n$ is fixed and $n?ge2$. The ergodic hypothesis (which frequently is not valid due to known results of the KAM-theory) is substituted by a weaker assumption that the perturbed system does not have additional first integrals independent of the energy integral. The proof of nonintegrability of perturbed Hamiltonian systems is based on the Poincare method. Moreover, we use the natural Gibbs assumption concerning a thermodynamic equilibrium of bsystems at vanishing interaction. The general results are applied to the system of the weakly connected pendula. The averaging with respect to the Gibbs measure allows to pass from usual dynamics of mechanical systems to the classical thermodynamic model.

( http://arXiv.org/abs/nlin/0504007 , 12kb)


© Copyright 2013 Kei Tokita, Powered by Pukiwiki.  Last-modified: Sun, 23 Jun 2013 13:50:21 JST (2438d)   リロード   新規 編集 凍結 差分 添付 複製 改名   トップ 一覧 検索 最終更新 バックアップ   ヘルプ   最終更新のRSS